MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER

MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number MERGE HEMODYNAMICS 10.0.4 PATCH 1
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Troubleshooting with hemo support determined connection issues from the event history log.Furthermore, the application crashed when trying to check the com port connection with the schiller tool.Therefore, a replacement hemo pc fru was sent to the customer.The faulty hardware was returned to merge healthcare for evaluation.The results of the hardware evaluation found no issues with the hemo pc.The vendor could not duplicate the customer's alleged issue of freezing/connection issues.The unit ran without issue.As a precaution, the serial card and lava card were replaced, the hard drive was wiped, and software was reloaded.The unit ran for five days with no issues and passed testing.In the interim, the customer received a replacement.This replacement was installed, and upgraded to hemo v10.0.4.Hemo was then launched successfully.No further action is anticipated as the customer's issue has been resolved.The potential impact to a patient has been reviewed and the risk level has been assessed as medium (non-serious injury).Per hemo-6373 merge hemo 10 user manual: equipment care (page 362) hemo monitor pc 1.Clean dust from interior and exterior of computer chassis regularly.2.Ensure proper function of keyboard, mouse, and monitor.3.Clean the monitor displays (control room and x-ray procedure room (any glass or surface cleaner may be used but should never be sprayed directly on the monitor).(page 363) general inspect overall physical condition of the system components, peripherals, and interconnecting cables.Perform any corrective actions required.(page 365) problem an application (the hemodynamics application or an external application) is frozen.Resolution; press ctrl+alt+delete and click task manager.Find application in the applications list and click end task.It may take several seconds for the task to be stopped.Restart application to resume.
 
Event or Problem Description
Merge hemodynamics displays, measures, and records physiological data from a human patient undergoing a cardiac catheterization procedure.The system comprises the patient data module and the merge hemodynamics hemo monitor pc.The two units are connected via a serial interface.All vital parameters and evaluations are registered and calculated in the patient data module.This data is then transmitted to the merge hemodynamics hemo monitor pc via the serial interface.All data can be shown and monitored on the merge hemodynamics hemo monitor pc.The customer contacted merge healthcare technical support on july 23, 2018 to report that on (b)(6) 2018, the hemo system froze during a case.Subsequently, users were unable to take the patient's electrocardiogram (ecg) waveform data and they were not able to manually enter vitals into the client pc.As a result, the hemo system was rebooted and the case was completed once the hemo system came back online.With merge hemo not capturing physiological data, there is a potential for incorrect treatment and/or delay in treatment that could cause harm to the patient.However, there was no allegation or indication of harm to the patient as a result of this issue.(b)(4).

Brand Name
MERGE HEMODYNAMICS
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key7796775
Report Number2183926-2018-00075
Device Sequence Number1574415
Product Code DQK
UDI-Device Identifier00842000100010
UDI-Public00842000100010
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K082421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE HEMODYNAMICS 10.0.4 PATCH 1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1